# SDR AALA201509309003

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 49,734 hours, 18,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 735 RECEIVED LAVATORY SMOKE INDICATION ON ECAM AT GATE.  FLIGHT ATTENDANTS REPORTED SMOKE COMING FROM MIDDLE LAVATORY.  PERFORMED SATISFACTORY BITE TEST OF LAVATORY SMOKE DETECTION SYS & INSPECTED LAVATORIES.  OPERATIONAL CHECKED OK.
